# SDR I5EA2021112900007

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 73,523 hours, 46,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107456
- Condition: Inoperative
- Location: Sta. 747l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

SEVERAL BULLNOSE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED M1136 EMERGENCY LIGHT BATTERY AT STA. 747L IAW B737 AMM 33-51-51.  OPS CHECK GOOD
